Alert archive / Indiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 25, NWS Indianapolis, IN

May 11, 2014Hancock County, Marion County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 11, 2014, 8:12 PM EDT for Hancock County, Marion County, Indiana. It was in force for 33 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2014, 8:12 PM EDT (00:12 UTC)
Expired
May 11, 2014, 8:45 PM EDT
In force
33 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hancock County, IN, Marion County, IN

The radar

The Indianapolis radar (KIND), 32 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 8:13 PM EDTTSTM WND DMGGreenfield, INONE TREE BLOWN DOWN
May 11, 8:15 PM EDTHAIL 0.752 Ene Warren Park, IN
May 11, 8:17 PM EDTHAIL 14 Ne Indianapolis, IN1 INCH HAIL AT 38TH AND POST
May 11, 8:27 PM EDTHAIL 1Lawrence, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 556 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
556 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1269 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

025 
WUUS53 KIND 120012
SVRIND
INC059-097-120045-
/O.NEW.KIND.SV.W.0025.140512T0012Z-140512T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
812 PM EDT SUN MAY 11 2014

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HANCOCK COUNTY IN CENTRAL INDIANA...
  SOUTHEASTERN MARION COUNTY IN CENTRAL INDIANA...

* UNTIL 845 PM EDT

* AT 811 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEECH
  GROVE...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LAWRENCE...GREENFIELD...CUMBERLAND...NEW PALESTINE...SPRING LAKE
  AND FORTVILLE.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 102 AND 114.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 83 AND 110.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 93 AND 98.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3970 8594 3970 8595 3969 8595 3964 8607
      3979 8618 3993 8588 3993 8587 3995 8584
      3983 8561
TIME...MOT...LOC 0012Z 242DEG 27KT 3977 8602

HAIL...1.00IN
WIND...60MPH

$$

RYAN
2 follow-up statements
963 
WWUS53 KIND 120027
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
827 PM EDT SUN MAY 11 2014

INC097-120037-
/O.CAN.KIND.SV.W.0025.000000T0000Z-140512T0045Z/
MARION IN-
827 PM EDT SUN MAY 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARION COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3970 8594 3987 8595 3987 8594 3990 8594
      3993 8588 3993 8587 3995 8584 3983 8561
TIME...MOT...LOC 0027Z 242DEG 27KT 3981 8588

$$

INC059-120045-
/O.CON.KIND.SV.W.0025.000000T0000Z-140512T0045Z/
HANCOCK IN-
827 PM EDT SUN MAY 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HANCOCK COUNTY
UNTIL 845 PM EDT...

AT 826 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF LAWRENCE...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
GREENFIELD AND FORTVILLE.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 94 AND 111.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3970 8594 3987 8595 3987 8594 3990 8594
      3993 8588 3993 8587 3995 8584 3983 8561
TIME...MOT...LOC 0027Z 242DEG 27KT 3981 8588

HAIL...1.00IN
WIND...60MPH

$$

RYAN
758 
WWUS53 KIND 120045
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
845 PM EDT SUN MAY 11 2014

INC059-120055-
/O.EXP.KIND.SV.W.0025.000000T0000Z-140512T0045Z/
HANCOCK IN-
845 PM EDT SUN MAY 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR HANCOCK COUNTY HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN INDIANAPOLIS.

LAT...LON 3970 8594 3987 8595 3987 8594 3990 8594
      3993 8588 3993 8587 3995 8584 3983 8561
TIME...MOT...LOC 0027Z 242DEG 27KT 3980 8587

$$

RYAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 7:12 PM EDT, 1 hour earlier.

Area forecast discussion, May 11, 7:12 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
712 PM EDT SUN MAY 11 2014

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...

ISSUED AT 304 PM EDT SUN MAY 11 2014

A FRONTAL SYSTEM WILL ALLOW THUNDERSTORM CHANCES TO PERSIST ACROSS
CENTRAL INDIANA THROUGH MIDWEEK. SEVERAL ADDITIONAL WAVES WILL MOVE
THROUGH THE AREA TOWARDS THE END OF THE WORK WEEK BRINGING MORE
CHANCES FOR SHOWERS. ABOVE NORMAL TEMPERATURES WILL CONTINUE BEFORE
A COLD FRONT PASSES THROUGH THE REGION TUESDAY NIGHT WITH LOWER
READINGS RETURNING FOR THE END OF THE WORK WEEK AND NEXT WEEKEND.

&&

.NEAR TERM /REST OF THIS AFTERNOON AND TONIGHT/...

ISSUED AT 304 PM EDT SUN MAY 11 2014

AS OF 19Z...A WARM FRONT WAS POSITIONED ACROSS THE EXTREME NORTHERN
PORTION OF THE FORECAST AREA. THIS FRONTAL BOUNDARY...IN ADDITION TO
ANY REMNANT OUTFLOW BOUNDARIES FROM CONVECTION EARLIER THIS
MORNING...ARE EXPECTED TO BE THE FOCUS OF ANY THUNDERSTORM
DEVELOPMENT THIS AFTERNOON. WHILE SHEAR VALUES DO NOT LOOK TO BE
IMPRESSIVE...UP TO 35 KTS IN THE SOUTHWEST BUT DROPPING OFF
RAPIDLY TO THE NORTH...MODEL SOUNDINGS STILL FORECAST SBCAPE VALUES
OF OVER 2000 J/KG. HOWEVER...LATEST LAPS SOUNDINGS STILL INDICATE A
DECENT CAP IN PLACE ACROSS THE AREA WHICH CONTINUES TO INHIBIT ANY
DEVELOPMENT AT THIS TIME.

AS THE WARM FRONT EXITS THE FORECAST AREA WITH THE LOSS OF DAYTIME
HEATING...ANY LINGERING STORMS SHOULD DIMINISH BY LATE THIS EVENING.
WITH PLENTY OF MOISTURE REMAINING AND DECENT CLOUD COVER EXPECTED TO
SHOULD REMAIN IN PLACE...ALONG CONTINUED SOUTHERLY
WINDS...TEMPERATURES SHOULD REMAIN IN MID 60S OVERNIGHT.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...

ISSUED AT 304 PM EDT SUN MAY 11 2014

THE MAIN CHALLENGE THROUGHOUT THE SHORT TERM WILL BE CONTINUED
PRECIPITATION CHANCES. TEMPERATURES BEFORE AND AFTER COLD FRONTAL
PASSAGE WILL BE A SECONDARY CHALLENGE. THE NAM SEEMS TO HAVE THE
BEST HANDLE ON THE LOW PRESSURE SYSTEM CURRENTLY OUT IN THE PLAINS
AND ITS ASSOCIATED FRONTS SO MAINLY IT WAS USED FOR TODAYS FORECAST.

THE AREA SHOULD SEE A BREAK IN ANY CHANCES FOR PRECIPITATION EARLY
MONDAY WITH MID LEVEL RIDGING BUILDING IN. DECENT WARM AIR ADVECTION
IS EXPECTED TO CONTINUE WITH SOUTH/SOUTHWEST WINDS OF 20-25 MPH
ALLOWING TEMPERATURES TO SOAR INTO THE THE LOW TO MID 80S. ANY
BREAKS IN CLOUD COVER COULD ALLOW FOR EVEN SLIGHTLY HIGHER READINGS
WITH A DECENT AMOUNT OF SOLAR. TEMPERATURES WILL REMAIN MILD MONDAY
NIGHT AS WINDS STAY UP AND CLOUDS INCREASE AHEAD OF THE APPROACHING
COLD FRONT.

TUESDAY LOOKS TO BE A SOGGY DAY AS THE COLD FRONT SLOWLY MAKES ITS
WAY FROM WEST TO EAST ACROSS THE FORECAST AREA. ALL MODELS ARE IN
PRETTY GOOD AGREEMENT WITH THE NAM IN REGARDS TO THE TIMING OF THE
FRONT. THE BULK OF THE PRECIPITATION LOOKS TO BE POST FRONTAL SO
TRIED TO CUT BACK ON POPS PRIOR TO 12Z TUESDAY. ALSO...WITH
PRECIPITATION EXPECTED MAINLY BEHIND THE FRONT AND MINIMAL
INSTABILITY REMAINING...REDUCED THUNDER MENTION. RAIN SHOWER CHANCES
WILL CONTINUE TUESDAY NIGHT WITH THE COLD FRONT SLOWLY EXITING THE
AREA.

A DEEPENING 500 MB TROUGH AND SEVERAL WAVES MOVING THROUGH THE FLOW
WILL CAUSE PRECIPITATION CHANCES TO RETURN IN MORE EARNEST ON
WEDNESDAY WITH TEMPERATURES FALLING TO BELOW NORMAL VALUES.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...

ISSUED AT 207 PM EDT SUN MAY 11 2014

EXTENDED MODELS ARE SIMILAR WITH CYCLONIC FLOW ALOFT THROUGH
SATURDAY WITH RIDGING STARTING TO BUILD IN SUNDAY. THIS SHOULD
RESULT IN SHOWER CHANCES THROUGH FRIDAY NIGHT ALONG WITH COOL
TEMPERATURES. AFTER THAT...MOISTURE IS LACKING...SO WILL KEEP
IT DRY.

REGIONAL BLEND LOOKS GOOD ON TEMPERATURES CONSIDERING THE CYCLONIC
FLOW AND LOW LEVEL THERMAL PROGS.

&&

.AVIATION /DISCUSSION FOR THE 120000Z TAF ISSUANCE/...

ISSUED AT 710 PM EDT SUN MAY 11 2014

RADAR MOSAIC SHOWING SCATTERED THUNDERSTORMS ACROSS THE AREA SET TO
IMPACT KHUF ANY TIME NOW AND KIND IN THE NEXT HOUR OR SO. RIGHT NOW
STORMS ARE PARTING AROUND KBMG BUT NOT HITTING THERE...AND A LARGE
AREA OF STORMS TO THE NORTHWEST OF KLAF. SHORT TERM MODELS ARE
SHOWING THIS CONTINUING THROUGH 3Z OVER ALL THE SITES...AND THEN THE
CELLS ACROSS NORTHERN ILLINOIS TAKING OVER AND SINKING SLOWLY
SOUTHEAST...IMPACTING KLAF FOR SEVERAL HOURS BUT HIGH UNCERTAINTY
ABOUT THEM GETTING AS FAR SOUTH AS KIND/KHUF. THUS WILL INCLUDE VCTS
EVERYWHERE THROUGH 3Z...AND HANG ONTO THIS THROUGH 10Z AT KLAF. WILL
TEMPO IN A COUPLE HOURS OF THUNDER AT KHUF AND KIND AND MAY TRY TO
PIN DOWN A FEW HOURS FOR KLAF BEYOND THE VCTS. IF THE SITES GET MUCH
RAIN...COULD SEE A FOG THREAT OVERNIGHT SO WILL INCLUDE MVFR FOG FOR
A FEW HOURS IN THE 9 TO 13Z TIME FRAME. WINDS WILL PICK UP MONDAY BY
LATE MORNING WITH GUSTS AROUND 18-25 KTS OUT OF THE SOUTHWEST.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...LEE
NEAR TERM...LEE
SHORT TERM...LEE
LONG TERM....MK
AVIATION...CP

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 11, 3:47 PM EDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
347 PM EDT SUN MAY 11 2014

INZ021-028>031-035>049-051>057-060>065-067>072-122000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
347 PM EDT SUN MAY 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE...AND A FEW OF THEM COULD
BECOME SEVERE.

HAZARDS: DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAIN AND
LIGHTNING.

TIMING: THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO EARLY
EVENING. THUNDERSTORM CHANCES DIMINISH OVERNIGHT.

DISCUSSION: A WARM FRONT HAS MOVED THROUGH CENTRAL INDIANA WHICH
WILL BRING THE CHANCE FOR STORMS LATE THIS AFTERNOON AND THIS
EVENING. A FEW SEVERE STORMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE MONDAY INTO WEDNESDAY.
WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...BUT LIGHTNING AND
BRIEF HEAVY RAIN ARE POSSIBLE WITH ANY STORM.

DISCUSSION: A FRONTAL SYSTEM WILL KEEP THE THREAT FOR SOME
THUNDERSTORMS INTO MID WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

LEE

In the hours before

Local storm report, May 11, 7:56 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
756 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     HAIL             6 S INDIANAPOLIS        39.69N  86.15W
05/11/2014  E0.50 INCH       MARION             IN   PUBLIC

            PEA TO MARBLE SIZE REPORTED

&&

BHH
Local storm report, May 11, 7:57 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
757 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     TSTM WND DMG     CAMBY                   39.66N  86.31W
05/11/2014                   MARION             IN   TRAINED SPOTTER

            SHINGLES AND PLYWOOD PEELED BACK OFF ROOF OF END
            APARTMENT UNIT FACING SOUTH...ALSO PEA SIZE HAIL

&&

CORRECTED REMARKS

CP
Local storm report, May 11, 8:01 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
801 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     NEWTOWN                 40.20N  87.15W
05/11/2014                   FOUNTAIN           IN   PUBLIC

            UTILITY POLE SNAPPED...LINES DOWN

&&

BHH
Local storm report, May 11, 8:05 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
805 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     HAIL             INDIANAPOLIS            39.78N  86.15W
05/11/2014  E1.00 INCH       MARION             IN   EMERGENCY MNGR

&&

BHH
Local storm report, May 11, 8:07 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
807 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 PM     HAIL             INDIANAPOLIS            39.78N  86.15W
05/11/2014  E1.00 INCH       MARION             IN   PUBLIC

&&

BHH
Local storm report, May 11, 8:09 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
809 PM EDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND GST     6 S INDIANAPOLIS        39.69N  86.15W
05/11/2014  E50 MPH          MARION             IN   EMERGENCY MNGR

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 8:31 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Tippecanoe, Vermillion, Warren44 min
May 11, 8:48 PM EDTSpecial Weather StatementINDTipton27 min
May 11, 8:56 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Madison49 min
May 11, 9:18 PM EDTSpecial Weather StatementINDTipton27 min
May 11, 11:49 PM EDTSpecial Weather StatementINDHoward26 min
May 12, 12:12 AM EDTAreal Flood AdvisoryINDTippecanoe, Warren3 hr
May 12, 12:20 AM EDTSpecial Weather StatementINDDelaware25 min
May 12, 2:21 PM EDTSpecial Weather StatementINDDaviess, Martin39 min
May 12, 4:16 PM EDTSpecial Weather StatementINDJennings29 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.